Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Strongly semi-aposyndetic continua are hereditarily locally connected


Author: Eldon J. Vought
Journal: Proc. Amer. Math. Soc. 33 (1972), 619-622
MSC: Primary 54F20
DOI: https://doi.org/10.1090/S0002-9939-1972-0362258-X
MathSciNet review: 0362258
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A stronger form of semi-aposyndesis is defined and used to characterize those compact, metric continua which are hereditarily locally connected.


References [Enhancements On Off] (What's this?)

  • [1] D. E. Bennett, A sufficient condition for countable-set aposyndesis, Proc. Amer. Math. Soc. 32 (1972), 578-584. MR 0293594 (45:2671)
  • [2] K. Kuratowski, Topologie, Vol. II, 3ième éd., Monografie Math., Tom 21, PWN, Warsaw, 1961. MR 24 #A2958. MR 0133124 (24:A2958)
  • [3] L. E. Rogers, Continua in which only semi-aposyndetic subcontinua separate, Pacific J. Math. (to appear). MR 0319167 (47:7713)
  • [4] E. J. Vought, A classification scheme and characterization of certain curves, Colloq. Math. 20 (1969), 91-98. MR 38 #6550. MR 0238274 (38:6550)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F20

Retrieve articles in all journals with MSC: 54F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0362258-X
Keywords: Aposyndetic continuum, semi-aposyndetic continuum, strongly aposyndetic, strongly semi-aposyndetic, hereditarily aposyndetic, hereditarily locally connected
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society